Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On commutators of singular integrals and bilinear singular integrals


Authors: R. R. Coifman and Yves Meyer
Journal: Trans. Amer. Math. Soc. 212 (1975), 315-331
MSC: Primary 42A40; Secondary 44A15
MathSciNet review: 0380244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {L^p}$ estimates for multilinear singular integrals generalizing Calderón's commutator integral are obtained. The methods introduced involve Fourier and Mellin analysis.


References [Enhancements On Off] (What's this?)

  • [1] B. Bajšanski and R. Coifman, On singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 1–17. MR 0238129
  • [2] -, Pointwise estimates for commutator singular integrals (to appear).
  • [3] A.-P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092–1099. MR 0177312
  • [4] A.-P. Calderón, Algebras of singular integral operators, Singular integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966), Amer. Math. Soc., Providence, R.I., 1967, pp. 18–55. MR 0394309
  • [5] Calixto P. Calderón, On commutators of singular integrals (to appear).
  • [6] R. R. Coifman, Distribution function inequalities for singular integrals, Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 2838–2839. MR 0303226
  • [7] -, Characterizations of Fourier transforms of Hardy Spaces (to appear).
  • [8] C. Fefferman and E. M. Stein, 𝐻^{𝑝} spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193. MR 0447953
  • [9] Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A40, 44A15

Retrieve articles in all journals with MSC: 42A40, 44A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0380244-8
Keywords: Hilbert transform, commutators, singular integrals, Hardy spaces
Article copyright: © Copyright 1975 American Mathematical Society